Global Robust Exponential Stability Analysis for Interval Neural Networks with Mixed Delays
Yanke Du and
Rui Xu
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
A class of interval neural networks with time-varying delays and distributed delays is investigated. By employing H -matrix and M -matrix theory, homeomorphism techniques, Lyapunov functional method, and linear matrix inequality approach, sufficient conditions for the existence, uniqueness, and global robust exponential stability of the equilibrium point to the neural networks are established and some previously published results are improved and generalized. Finally, some numerical examples are given to illustrate the effectiveness of the theoretical results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/647231.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/647231.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:647231
DOI: 10.1155/2012/647231
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().